# SDR SWAA2022012051883

- Difficulty date: December 9, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-558005 / [01] TOOL USED:PN:45 MG; SN:130061901;DUE DATE:11-MAY-22; [02] TOOL USED PRECISION RADIUS GAGE P/N 2204A3 S/N AE-408651 DUE DATE 02-FEB 22; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [04] TOOL USED: CALIPER P/N:700-113-10 S/N:0016656 DUE DATE:11MAY22; [05] ET TOOL USED PN: NORTEC 600D; SN: 210138003; DUE DATE: 05-MAR-2022; [06] TOOL USED: PRECISION BALANCE P/N: PPC-200W; S/N: 35714 DUE DATE: 07-MAY 22.; [07] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIG 206
